# SDR SIMA20230516001

- Difficulty date: May 16, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N768RD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000230
- Aircraft time: 16,350 hours, 16,263 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS FORWARD PASSENGER DOOR IS DIFFICULT TO OPEN-C/A-LUBRICATE PAX DOOR ROLLER BEARING IAW STANDARD MAINTENANCE PRACTICE. OPS CHECK GOOD.
